# SDR CA080903016

- Difficulty date: September 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Condition: Broken
- Location: Magneto
- Part time: 135 hours
- Component: Magneto, Slick
- Component part number: 4309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER RETURNED MAG FOR WARRANTY PURPOSES. MAG ROTOR SHAFT WAS BROKEN BETWEEN THE DRIVE END BEARING AND THE MAGNET PORTION. THE BREAK STILL ALLOWED THE ROTOR TO SPIN BUT THE ROTOR STARTED TO CONTACT THE HOUSING. THE CUSTOMER CLAIMS THAT THIS IS THE SECOND MAG THEY HAVE SEEN WITH THIS TYPE OF FAILURE. THIS MAG HAD THE NAS1149CO632R WASHER INSTALLED UNDER THE DRIVE GEAR AS PER TCM SB03-7. THE HUB WAS INSPECTED AS PER SLICK SB1-07 AND NO CRACKING WAS FOUND. MAG WAS RETURNED TO MANUFACTURER FOR FURTHER INVESTIGATION.
